# SDR CA150927002

- Difficulty date: September 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE LAST WEEK, THERE WERE SOME REPORTS OF OIL ODOR IN COCKPIT WHEN PL ARE RETARDED TO FI FOR DESCENT IN THE SUBJECT ACFT.  A BORESCOPE INSPECTION WAS PERFORMED AS THE LAST STEP IN THE TROUBLESHOOTING IN THE GAS GENERATOR CASE AREA, P2.5 AND P3 LOCATIONS, WITH EVIDENCE OF OIL CONTAMINATION, PROBABLY COMING FROM THE NR 5 BEARING, ALSO THE AIR SWITCHING VALVE WAS REPLACED.
